# SDR 135632112407

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: 402C0404
- Aircraft time: 23,840 hours
- Engine: Cont TSIO520VB
- Engine time: 340 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520VB
- Part serial: 832076R
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: T, Y
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM MAZ, AT 2400 FEET AND CLIMBING TO 3500 FEET, PILOT HEARD LOUD BOOM WITH RIGHT ENGINE SHUT DOWN AND PROPELLER FEATHERING.  THE PILOT PERFORMED ENGINE FAILURE FLOW CHECK LIST AND RETURNED TO MAZ.  PRELIMINARY INSPECTION SHOWS CATASTROPHIC FAILURE OF THE RIGHT ENGINE.  MAINTENANCE WILL BE REMOVING AND REPLACING THE ENGINE.  ENGINE WILL BE SENT TO TCM FOR TEARDOWN AND INSPECTION.
